Department of Economics, Princeton University. This paper is based on Chapter 2 of my Yale Ph.D. Dissertation, Asset Duration and Time-Varying Risk Premia. I am grateful to Ed Kane, Pete Kyle, Huston McCulloch, Kermit Schoenholtz, Robert Shiller, and an anonymous referee for helpful correspondence and discussions, and particularly to Pete Kyle for showing me how to fill an important gap in the argument. I am responsible for any remaining errors.
A Defense of Traditional Hypotheses about the Term Structure of Interest Rates
Article first published online: 30 APR 2012
1986 The American Finance Association
The Journal of Finance
Volume 41, Issue 1, pages 183–193, March 1986
How to Cite
CAMPBELL, J. Y. (1986), A Defense of Traditional Hypotheses about the Term Structure of Interest Rates. The Journal of Finance, 41: 183–193. doi: 10.1111/j.1540-6261.1986.tb04498.x
- Issue published online: 30 APR 2012
- Article first published online: 30 APR 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!